# SDR DHL9880638C

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING LOWER SURFACE SAT 351, FWD OF FAIRING SHOWS LIGHT CORROSION.  REMOVED DAMAGED SECTION AND FABRICATED NEW DOUBLER 4 X 5 PER SRM 57-2-0.
